# SDR 2001F00452

- Difficulty date: September 24, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: S282T0026
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN BATTERY CHARGER FAILED, ACCOMPANIED BY NUMEROUS MAINTENANCE STATUS MESSAGES FOLLOWED BY MASTER CAUTION AND AMBER EICAS MESSAGES.  RETURNED TO STATION.  REPLACED BATTERY CHARGER AND BATTERY, ALL SYSTEMS OPERATIONALLY CHECKED GOOD.  (M)
